Alert archive / Texas / Wind Advisories in 2023

Wind Advisory 8, NWS Lubbock, TX

February 14, 202320 counties in Texas

NWS Lubbock, TX issued this wind advisory at Feb 14, 2023, 5:58 PM CST for 20 counties in Texas. It took effect at Feb 15, 2023, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2023, 5:58 PM CST (23:58 UTC)
In effect from
Feb 15, 2023, 10:00 AM CST
Expired
Feb 15, 2023, 6:00 PM CST
In force
8 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 22 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WWUS74 KLUB 142358
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
558 PM CST Tue Feb 14 2023

TXZ021>025-027>031-033>037-039>043-150100-
/O.EXP.KLUB.HW.W.0002.000000T0000Z-230215T0000Z/
/O.NEW.KLUB.WI.Y.0008.230215T1600Z-230216T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Bailey-Lamb-Hale-Floyd-Motley-
Cochran-Hockley-Lubbock-Crosby-Dickens-Yoakum-Terry-Lynn-Garza-
Kent-
Including the cities of Spur, Olton, Morton, Quitaque, Lake Alan
Henry, Jayton, Meadow, Levelland, Denver City, Whiteface, Plains,
Ralls, Bovina, Plainview, Tahoka, Sundown, Matador, Post, Hale
Center, Farwell, Friona, Turkey, Amherst, Floydada, Lubbock,
Roaring Springs, Silverton, Tulia, Memphis, Hart, Littlefield,
ODonnell, Crosbyton, Slaton, Muleshoe, Dickens, Dimmitt, Happy,
Brownfield, New Home, Wolfforth, Lockney, and Wellman
558 PM CST Tue Feb 14 2023

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...All of the South Plains and adjacent areas of the Rolling 
  Plains and the far southern Texas Panhandle.

* WHEN...From 10 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will cause reduced 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

TXZ026-032-038-044-150100-
/O.EXP.KLUB.HW.W.0002.000000T0000Z-230215T0000Z/
Childress-Cottle-King-Stonewall-
Including the cities of Cee Vee, Aspermont, Old Glory, Paducah,
Kirkland, Guthrie, Childress, and Dumont
558 PM CST Tue Feb 14 2023

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

The threat for high winds has ended.

$$

MCZ
3 follow-up statements
049 
WWUS74 KLUB 150137
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
737 PM CST Tue Feb 14 2023

TXZ021>025-027>031-033>037-039>043-151300-
/O.CON.KLUB.WI.Y.0008.230215T1600Z-230216T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Bailey-Lamb-Hale-Floyd-Motley-
Cochran-Hockley-Lubbock-Crosby-Dickens-Yoakum-Terry-Lynn-Garza-
Kent-
Including the cities of Spur, Olton, Morton, Quitaque, Lake Alan
Henry, Jayton, Meadow, Levelland, Denver City, Whiteface, Plains,
Ralls, Bovina, Plainview, Tahoka, Sundown, Matador, Post, Hale
Center, Farwell, Friona, Turkey, Amherst, Floydada, Lubbock,
Roaring Springs, Silverton, Tulia, Memphis, Hart, Littlefield,
ODonnell, Crosbyton, Slaton, Muleshoe, Dickens, Dimmitt, Happy,
Brownfield, New Home, Wolfforth, Lockney, and Wellman
737 PM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST 
WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...All of the South Plains and adjacent areas of the Rolling 
  Plains and the far southern Texas Panhandle.

* WHEN...From 10 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will cause reduced 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

MCZ
326 
WWUS74 KLUB 150917
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
317 AM CST Wed Feb 15 2023

TXZ021>025-027>031-033>037-039>043-160000-
/O.CON.KLUB.WI.Y.0008.230215T1600Z-230216T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Bailey-Lamb-Hale-Floyd-Motley-
Cochran-Hockley-Lubbock-Crosby-Dickens-Yoakum-Terry-Lynn-Garza-
Kent-
Including the cities of Lockney, Dimmitt, Whiteface, Jayton,
Spur, Bovina, Floydada, Turkey, Littlefield, Dickens, New Home,
Wellman, Happy, Tahoka, Tulia, Farwell, Amherst, Matador,
Muleshoe, Sundown, Crosbyton, Friona, Slaton, Lake Alan Henry,
Roaring Springs, Wolfforth, Hale Center, Morton, Quitaque,
Memphis, Meadow, ODonnell, Ralls, Olton, Brownfield, Plainview,
Silverton, Hart, Levelland, Lubbock, Post, Denver City, and
Plains
317 AM CST Wed Feb 15 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM 
CST THIS EVENING...

* WHAT...Southwest to west winds 25 to 35 mph with gusts up to 55 
  mph.

* WHERE...All of the South Plains and adjacent areas of the Rolling 
  Plains and the extreme southern Panhandle.

* WHEN...From 10 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will cause reduced 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

07
653 
WWUS74 KLUB 151608
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
1008 AM CST Wed Feb 15 2023

TXZ028>030-033>036-039>041-160000-
/O.UPG.KLUB.WI.Y.0008.000000T0000Z-230216T0000Z/
/O.NEW.KLUB.HW.W.0003.230215T1800Z-230216T0000Z/
Lamb-Hale-Floyd-Cochran-Hockley-Lubbock-Crosby-Yoakum-Terry-Lynn-
Including the cities of Brownfield, Olton, Levelland, Wolfforth,
New Home, Denver City, Lockney, Plains, Floydada, Wellman,
Whiteface, Littlefield, Meadow, Tahoka, ODonnell, Crosbyton, Hale
Center, Ralls, Plainview, Amherst, Lubbock, Slaton, Morton, and
Sundown
1008 AM CST Wed Feb 15 2023

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...The central and southern South Plains.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

TXZ021>025-027-031-037-042-043-160000-
/O.CON.KLUB.WI.Y.0008.000000T0000Z-230216T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Bailey-Motley-Dickens-Garza-
Kent-
Including the cities of Turkey, Matador, Muleshoe, Lake Alan
Henry, Jayton, Bovina, Hart, Spur, Farwell, Tulia, Silverton,
Roaring Springs, Friona, Post, Quitaque, Dickens, Happy, Dimmitt,
and Memphis
1008 AM CST Wed Feb 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...The extreme southern Texas Panhandle and western Rolling 
  Plains.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Sincavage

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 14, 5:20 PM CST, 38 minutes earlier.

Area forecast discussion, Feb 14, 5:20 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
520 PM CST Tue Feb 14 2023

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 228 PM CST Tue Feb 14 2023

High winds continue across the entire forecast area this afternoon
as an intense shortwave trough continues to pivot into the central
Great Plains. All of the West Texas Mesonet sites within the CWA
have measured wind gusts in excess of 50 mph today, with numerous
mesonets measuring severe-caliber gusts. The highest gust was 72
mph, measured by the mesonets near Roaring Springs, Silverton, and
Turkey. The High Wind Warning remains in effect until 00Z for the
entire CWA. Gradient winds will diminish quickly while also backing
to the southwest after 00Z this evening as the pressure gradient
slackens as the apex of the shortwave trough translates into the
middle Mississippi River Valley. Blowing dust (BLDU) will also
gradually disperse in concentration after sunset in conjunction with
the diminishing winds, though BLDU is expected to linger until the
late evening hours at the very least. The presence of the SWLY
breeze overnight will offset the magnitude of radiational cooling,
with temperatures bottoming out in the middle-upper 30s area-wide.

A secondary shortwave trough upstream of the CWA was positioned over
the State of California/western Great Basin as per recent water
vapor imagery, and continues to dive east-southeastward. This
shortwave and its attendant 500 mb closed low as it splits off from
the polar jet stream is forecast to be positioned over the Four
Corners region by sunrise, with a pair of impressive 300 mb and 500
mb jet streaks approaching 140 kt and 100 kt, respectively, rounding
its base. The leading vorticity lobe will become increasingly
stretched as the mid-level circulation transitions into an open
wave, ejecting over the western High Plains by tomorrow afternoon.
Mid-level frontogenesis will result in an arcing band of clouds to
advect eastward into the western zones by late tomorrow, with the
expectation of virga showers to perhaps a few spurts of rain to
develop in conjunction with the approaching mid-level cold front.
Temperatures will also trend on the cooler side, particularly across
the western zones, as cloud cover prevents diabatic heating with
highs peaking in the lower 50s along the TX/NM state line.

Vertical mixing heights ascending to near 650 mb will accentuate the
flux of downward momentum transport, tapping into the high-momentum
flow previously mentioned with the expectation for sustained,
southwesterly winds to accelerate into advisory-level criteria at
the very least. Due to the ongoing High Wind Warning, issuance of
any wind product for tomorrow will be punted to the evening shift so
as to avoid product overlap and confusion. There exists uncertainty
with the spatiotemporal extent of BLDU tomorrow due to the backed
flow compared to today, and have therefore remained with patchy
BLDU for locations west of the edge of the Caprock Escarpment for
this forecast cycle. By tomorrow evening, a strong cold front is
forecast to blast southward following the departure of the
shortwave trough aloft, resulting in an abrupt wind shift to the
north with blustery conditions persisting overnight into Thursday
morning.

Sincavage

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 228 PM CST Tue Feb 14 2023

Conditions will be much quieter and much colder on Thursday in the
wake of the aforementioned cold front. Temperatures will start out
Thursday morning in the teens and lower 20s on the Caprock with mid
20s east of the escarpment with Wind Chill values in the single
digits due to breezy northerly winds. Cold air advection will
continue through the day so despite mostly sunny skies,
temperatures will only warm into the upper 30s to mid 40s area
wide. Upper level troughing will remain over the forecast area on
Friday as well keeping our temperatures below normal with high
temperatures in the low to mid 50s.

Shortwave ridging will encompass the forecast area this weekend
bringing a return of southwesterly winds to the region. This will
help to boost temperatures back to normal on Saturday and then above
normal on Sunday as temperatures warm into the lower 70s. Our
stretch of above normal temperatures will continue into early next
week as a series of shortwaves move across primarily the northern
Texas Panhandle. This will veer winds out of the west with breezy
conditions expected each day early next week with dry conditions
prevailing. /WI

&&

.AVIATION...
(00Z TAFS)
Issued at 513 PM CST Tue Feb 14 2023

Strong W winds will taper toward sunset and remain light
overnight. No threat for LLWS as winds aloft will also decline,
but by midday Wednesday the next upper low will bring another
round of strong SW winds with an AWW a distinct probability at
LBB. However, the magnitude of sustained winds and gusts tomorrow
will be less than today, but still enough to garner some minor
visby restrictions from BLDU at all terminals by the afternoon.
Visbys could fall to MVFR at times.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 6 PM CST this evening for TXZ021>044.

Wind Advisory from 11 AM to 6 PM CST Thursday for TXZ021>025-
027>031-033>037-039>043.

&&

SHORT TERM...09
LONG TERM....58
AVIATION...93
Hazardous weather outlook, Feb 14, 2:27 PM CST, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
227 PM CST Tue Feb 14 2023

TXZ021>044-152030-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
227 PM CST Tue Feb 14 2023

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Sustained winds of 35 to 45 mph with gusts around 65 mph are
expected to continue early this afternoon, with visibility
reductions possible due to blowing dust. A High Wind Warning remains in
effect until 6 PM today for the entire area. Elevated fire weather
conditions will also be possible across the entire region this
afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Sustained, south-southwesterly to southwesterly winds of 30 to 35
mph with gusts to 55 mph are expected on the Caprock Wednesday. These
strong winds will lead to elevated fire weather conditions across
much of the region.

Wind chill values near 0 degrees are possible across the far
southwestern Texas Panhandle Thursday morning.

In the hours before

Local storm report, Feb 14, 12:22 PM CST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1222 PM CST TUE FEB 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     NON-TSTM WND GST 3 W CANYON              33.59N 101.78W
02/14/2023  M58 MPH          LUBBOCK            TX   MESONET

&&

EVENT NUMBER LUB2300089

JM
Local storm report, Feb 14, 12:31 PM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1231 PM CST TUE FEB 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     NON-TSTM WND DMG LUBBOCK                 33.58N 101.88W
02/14/2023                   LUBBOCK            TX   FIRE DEPT/RESCUE

            POWER POLE DOWN AT E 13TH ST AND VANDA AVE.

&&

EVENT NUMBER LUB2300090

JM
Local storm report, Feb 14, 2:27 PM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
227 PM CST TUE FEB 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     NON-TSTM WND GST 6 NNE LUBBOCK           33.67N 101.82W
02/14/2023  M67 MPH          LUBBOCK            TX   ASOS

&&

EVENT NUMBER LUB2300091

JM
Local storm report, Feb 14, 4:04 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
404 PM CST TUE FEB 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG 6 S TULIA               34.46N 101.78W
02/14/2023                   SWISHER            TX   LAW ENFORCEMENT

            THREE SEMIS ROLLED OVER ALONG I-27 IN
            SOUTHERN SWISHER COUNTY. NO INJURIES. TIME
            AND LOCATION APPROXIMATE.

&&

MCZ
Local storm report, Feb 14, 4:20 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
420 PM CST TUE FEB 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     NON-TSTM WND DMG 3 WNW LUBBOCK INT. AIRP 33.67N 101.86W
02/14/2023                   LUBBOCK            TX   COUNTY OFFICIAL

            15 NETTING PANELS DAMAGED AT LUBBOCK
            LANDFILL.

&&

JD
Local storm report, Feb 14, 5:16 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
516 PM CST TUE FEB 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     NON-TSTM WND GST 7 ESE SILVERTON         34.45N 101.19W
02/14/2023  M72 MPH          BRISCOE            TX   MESONET

1047 AM     NON-TSTM WND GST 2 WSW TURKEY            34.38N 100.93W
02/14/2023  M72 MPH          HALL               TX   MESONET

1113 AM     NON-TSTM WND GST 2 WSW TURKEY            34.38N 100.93W
02/14/2023  M72 MPH          HALL               TX   MESONET

            MESONET STATION 49 2WSW TURKEY.

1138 AM     NON-TSTM WND GST 3 N ROARING SPRINGS     33.94N 100.85W
02/14/2023  M72 MPH          MOTLEY             TX   MESONET

1051 AM     NON-TSTM WND GST 2 S CAPROCK CANYON SP V 34.41N 101.07W
02/14/2023  M71 MPH          BRISCOE            TX   MESONET

            MESONET STATION 61 CAPROCK CANYONS
            SP/BRISCOE.

1113 AM     NON-TSTM WND GST 1 NE AMHERST            34.02N 102.40W
02/14/2023  M71 MPH          LAMB               TX   MESONET

            MESONET STATION 16 AMHERST 1NE.

1045 AM     NON-TSTM WND GST CAPROCK CANYON SP       34.41N 101.06W
02/14/2023  M70 MPH          BRISCOE            TX   MESONET

0932 AM     NON-TSTM WND GST 3 N HART                34.42N 102.11W
02/14/2023  M69 MPH          CASTRO             TX   MESONET

            MESONET STATION 19 HART 3N.

1139 AM     NON-TSTM WND GST 1 N LUBBOCK INT. AIRPOR 33.67N 101.82W
02/14/2023  M69 MPH          LUBBOCK            TX   ASOS

            ASOS STATION KLBB LUBBOCK.

1115 AM     NON-TSTM WND GST 1 S NORTHFIELD          34.27N 100.60W
02/14/2023  M68 MPH          MOTLEY             TX   MESONET

1125 AM     NON-TSTM WND GST 2 ENE TULIA             34.54N 101.74W
02/14/2023  M68 MPH          SWISHER            TX   MESONET

            MESONET STATION 22 TULIA 2NE.

1128 AM     NON-TSTM WND GST 1 NNE FLOYDADA          34.00N 101.33W
02/14/2023  M68 MPH          FLOYD              TX   MESONET

            MESONET STATION 8 FLOYDADA 2NE.

1038 AM     NON-TSTM WND GST 6 ENE ABERNATHY         33.88N 101.76W
02/14/2023  M67 MPH          HALE               TX   MESONET

            MESONET STATION 2 ABERNATHY 5NE.

1113 AM     NON-TSTM WND GST 3 WSW AIKEN             34.13N 101.57W
02/14/2023  M67 MPH          HALE               TX   MESONET

            MESONET STATION 79 3WSW AIKEN AIKEN/HALE
            COUNTY.

1210 PM     NON-TSTM WND GST 6 NNE LUBBOCK           33.67N 101.82W
02/14/2023  M67 MPH          LUBBOCK            TX   ASOS

1049 AM     NON-TSTM WND GST 2 NE DIMMITT            34.57N 102.29W
02/14/2023  M66 MPH          CASTRO             TX   MESONET

            MESONET STATION 21 DIMMITT 2NE.

1132 AM     NON-TSTM WND GST 6 S OLTON               34.09N 102.12W
02/14/2023  M66 MPH          LAMB               TX   MESONET

            MESONET STATION 130 OLTON 6S.

1119 AM     NON-TSTM WND GST 5 SSW GRAHAM            33.08N 101.52W
02/14/2023  M65 MPH          GARZA              TX   MESONET

            MESONET STATION 28 GRAHAM 5SW.

1123 AM     NON-TSTM WND GST 1 SE PLAINVIEW          34.18N 101.71W
02/14/2023  M65 MPH          HALE               TX   MESONET

            MESONET STATION 3 PLAINVIEW 1S.

0950 AM     NON-TSTM WND GST 2 SSW MULESHOE          34.21N 102.74W
02/14/2023  M64 MPH          BAILEY             TX   MESONET

            MESONET STATION 11 MULESHOE 2S.

1016 AM     NON-TSTM WND GST 6 SSW ANTON             33.73N 102.19W
02/14/2023  M64 MPH          HOCKLEY            TX   MESONET

            MESONET STATION 30 ANTON 6S.

1045 AM     NON-TSTM WND GST 1 E CEDAR HILL          34.14N 101.19W
02/14/2023  M64 MPH          FLOYD              TX   MESONET

            MESONET STATION FW2460 FLOYDADA.

1052 AM     NON-TSTM WND GST 6 E NEW DEAL            33.73N 101.73W
02/14/2023  M64 MPH          LUBBOCK            TX   MESONET

1052 AM     NON-TSTM WND GST 1 NE POST               33.20N 101.37W
02/14/2023  M64 MPH          GARZA              TX   MESONET

            MESONET STATION 24 POST 1S.

1102 AM     NON-TSTM WND GST 2 W CHILDRESS           34.43N 100.28W
02/14/2023  M64 MPH          CHILDRESS          TX   ASOS

1036 AM     NON-TSTM WND GST 9 NNW SUDAN             34.19N 102.56W
02/14/2023  M63 MPH          LAMB               TX   MESONET

            MESONET STATION 111 9WSW EARTH EARTH/LAMB
            COUNTY.

1010 AM     NON-TSTM WND GST 1 NE POST               33.20N 101.37W
02/14/2023  M62 MPH          GARZA              TX   MESONET

1011 AM     NON-TSTM WND GST 6 S OLTON               34.09N 102.12W
02/14/2023  M62 MPH          LAMB               TX   MESONET

1028 AM     NON-TSTM WND GST REESE CENTER            33.61N 102.05W
02/14/2023  M62 MPH          LUBBOCK            TX   MESONET

1032 AM     NON-TSTM WND GST 2 NE SLATON             33.46N 101.62W
02/14/2023  M62 MPH          LUBBOCK            TX   MESONET

            MESONET STATION 5 SLATON 2NE.

1055 AM     NON-TSTM WND GST 2 SSW LEVELLAND         33.55N 102.37W
02/14/2023  M62 MPH          HOCKLEY            TX   MESONET

            MESONET STATION KLLN LEVELLAND MUNICIPAL
            AIRPORT.

1058 AM     NON-TSTM WND GST 2 ENE FRIONA            34.65N 102.69W
02/14/2023  M62 MPH          PARMER             TX   MESONET

            MESONET STATION 20 FRIONA 2NE.

1135 AM     NON-TSTM WND GST 2 SSE PLAINVIEW         34.17N 101.72W
02/14/2023  M62 MPH          HALE               TX   AWOS

            AWOS STATION KPVW PLAINVIEW.

1255 PM     NON-TSTM WND GST 4 NE CHILDRESS          34.46N 100.20W
02/14/2023  M62 MPH          CHILDRESS          TX   MESONET

            MESONET STATION 50 CHILDRESS 2NNE.

0922 AM     NON-TSTM WND GST 2 NE DIMMITT            34.57N 102.29W
02/14/2023  M61 MPH          CASTRO             TX   MESONET

1015 AM     NON-TSTM WND GST 2 NNE FLOYDADA          34.00N 101.33W
02/14/2023  M61 MPH          FLOYD              TX   MESONET

1046 AM     NON-TSTM WND GST 1 SE RALLS              33.67N 101.38W
02/14/2023  M61 MPH          CROSBY             TX   MESONET

            MESONET STATION 9 RALLS 1SE.

1147 AM     NON-TSTM WND GST 8 NNW MACKENZIE RESERVO 34.65N 101.50W
02/14/2023  M61 MPH          SWISHER            TX   MESONET

            MESONET STATION 95 VIGO PARK.

0946 AM     NON-TSTM WND GST 3 NE ASPERMONT          33.17N 100.20W
02/14/2023  M60 MPH          STONEWALL          TX   MESONET

            MESONET STATION 41 ASPERMONT 3NE.

1000 AM     NON-TSTM WND GST 1 NE AMHERST            34.02N 102.40W
02/14/2023  M60 MPH          LAMB               TX   MESONET

1003 AM     NON-TSTM WND GST 1 E HAPPY               34.74N 101.84W
02/14/2023  M60 MPH          SWISHER            TX   MESONET

            MESONET STATION 106 HAPPY 1E (SWISHER CO).

1010 AM     NON-TSTM WND GST 9 WSW EARTH             34.19N 102.56W
02/14/2023  M60 MPH          LAMB               TX   MESONET

1113 AM     NON-TSTM WND GST 1 N DELWIN              33.89N 100.40W
02/14/2023  M60 MPH          COTTLE             TX   MESONET

            MESONET STATION 36 PADUCAH 10SW.

0927 AM     NON-TSTM WND GST 2 ENE TULIA             34.54N 101.74W
02/14/2023  M59 MPH          SWISHER            TX   MESONET

0942 AM     NON-TSTM WND GST HAPPY                   34.74N 101.84W
02/14/2023  M59 MPH          SWISHER            TX   MESONET

0945 AM     NON-TSTM WND GST VIGO PARK               34.65N 101.50W
02/14/2023  M59 MPH          SWISHER            TX   MESONET

1013 AM     NON-TSTM WND GST 2 NE FRIONA             34.65N 102.69W
02/14/2023  M59 MPH          PARMER             TX   MESONET

1017 AM     NON-TSTM WND GST 5 ENE ABERNATHY         33.88N 101.76W
02/14/2023  M59 MPH          HALE               TX   MESONET

1017 AM     NON-TSTM WND GST 3 WSW AIKEN             34.13N 101.57W
02/14/2023  M59 MPH          HALE               TX   MESONET

1052 AM     NON-TSTM WND GST 3 N PLAINS              33.23N 102.84W
02/14/2023  M59 MPH          YOAKUM             TX   MESONET

1058 AM     NON-TSTM WND GST 5 SSW GRAHAM            33.08N 101.52W
02/14/2023  M59 MPH          GARZA              TX   MESONET

1104 AM     NON-TSTM WND GST 3 WNW LUBBOCK           33.60N 101.90W
02/14/2023  M59 MPH          LUBBOCK            TX   MESONET

1105 AM     NON-TSTM WND GST 4 S LEVELLAND           33.53N 102.36W
02/14/2023  M59 MPH          HOCKLEY            TX   MESONET

            MESONET STATION 6 LEVELLAND 4S.

1110 AM     NON-TSTM WND GST 10 SW PADUCAH           33.89N 100.40W
02/14/2023  M59 MPH          COTTLE             TX   MESONET

1137 AM     NON-TSTM WND GST 3 NNW PLAINS            33.23N 102.84W
02/14/2023  M59 MPH          YOAKUM             TX   MESONET

            MESONET STATION 17 PLAINS 3N.

1140 AM     NON-TSTM WND GST 2 NW TEXAS TECH UNIV.   33.60N 101.90W
02/14/2023  M59 MPH          LUBBOCK            TX   MESONET

            MESONET STATION 33 LUBBOCK 3W.

1141 AM     NON-TSTM WND GST 1 ENE MORTON            33.73N 102.74W
02/14/2023  M59 MPH          COCHRAN            TX   MESONET

            MESONET STATION 12 MORTON 1NE.

1148 AM     NON-TSTM WND GST 3 ENE SOUTH PLAINS      34.24N 101.26W
02/14/2023  M59 MPH          FLOYD              TX   MESONET

            MESONET STATION 120 3ENE SOUTH PLAINS CC SP
            TRAILWAYS/FLOYD.

1233 PM     NON-TSTM WND GST 10 WSW GUTHRIE          33.57N 100.48W
02/14/2023  M59 MPH          KING               TX   MESONET

            MESONET STATION 34 GUTHRIE 10W.

1248 PM     NON-TSTM WND GST 1 ENE MEMPHIS           34.73N 100.53W
02/14/2023  M59 MPH          HALL               TX   MESONET

            MESONET STATION 38 MEMPHIS 1NE.

0937 AM     NON-TSTM WND GST 6 SSW ANTON             33.73N 102.19W
02/14/2023  M58 MPH          HOCKLEY            TX   MESONET

0947 AM     NON-TSTM WND GST 6 SSW WOLFFORTH         33.42N 102.05W
02/14/2023  M58 MPH          LUBBOCK            TX   MESONET

0959 AM     NON-TSTM WND GST 3 NNW MCADOO            33.77N 101.03W
02/14/2023  M58 MPH          DICKENS            TX   MESONET

1000 AM     NON-TSTM WND GST 4 S LEVELLAND           33.53N 102.36W
02/14/2023  M58 MPH          HOCKLEY            TX   MESONET

1016 AM     NON-TSTM WND GST 2 SSW LEVELLAND         33.56N 102.37W
02/14/2023  M58 MPH          HOCKLEY            TX   AWOS

1035 AM     NON-TSTM WND GST 1 S PLAINVIEW           34.16N 101.72W
02/14/2023  M58 MPH          HALE               TX   AWOS

1036 AM     NON-TSTM WND GST SMYER                   33.59N 102.17W
02/14/2023  M58 MPH          HOCKLEY            TX   MESONET

1047 AM     NON-TSTM WND GST 1 ENE MORTON            33.73N 102.74W
02/14/2023  M58 MPH          COCHRAN            TX   MESONET

1055 AM     NON-TSTM WND GST 6 E ROPESVILLE          33.42N 102.05W
02/14/2023  M58 MPH          LUBBOCK            TX   MESONET

            MESONET STATION 47 WOLFFORTH 6 MI SW.

1114 AM     NON-TSTM WND GST 3 W CANYON              33.59N 101.78W
02/14/2023  M58 MPH          LUBBOCK            TX   MESONET

1153 AM     NON-TSTM WND GST 5 NW WHITE RIVER LAKE   33.53N 101.17W
02/14/2023  M58 MPH          CROSBY             TX   MESONET

            MESONET STATION 27 WHITE RIVER LAKE 6NW.

1222 PM     NON-TSTM WND GST 6 SE BRICE              34.65N 100.81W
02/14/2023  M58 MPH          HALL               TX   MESONET

            MESONET STATION 110 LESLEY 2S.

1233 PM     NON-TSTM WND GST 2 SSE HACKBERRY         33.90N 100.13W
02/14/2023  M58 MPH          COTTLE             TX   MESONET

            MESONET STATION 117 2SSE HACKBERRY
            HACKBERRY/COTTLE COUNTY.

1221 PM     NON-TSTM WND DMG LUBBOCK                 33.58N 101.88W
02/14/2023                   LUBBOCK            TX   FIRE DEPT/RESCUE

            POWER POLE DOWN AT E 13TH ST AND VANDA AVE.

0200 PM     NON-TSTM WND DMG 6 S TULIA               34.46N 101.78W
02/14/2023                   SWISHER            TX   LAW ENFORCEMENT

            THREE SEMIS ROLLED OVER ALONG I-27 IN
            SOUTHERN SWISHER COUNTY. NO INJURIES. TIME
            AND LOCATION APPROXIMATE.

0207 PM     NON-TSTM WND DMG 3 WNW LUBBOCK INT. AIRP 33.67N 101.86W
02/14/2023                   LUBBOCK            TX   COUNTY OFFICIAL

            15 NETTING PANELS DAMAGED AT LUBBOCK
            LANDFILL.

&&

Nearby

Wind Advisories in Texas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.